Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-2 of 2 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
THE REDUCTION NUMBER AND DEGREE BOUND OF PROJECTIVE SUBSCHEMES

Doan Trung Cuong; Kwak, Sijongresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.373, no.2, pp.1153 - 1180, 2020-02

2
Componentwise linearity of projective varieties with almost maximal degree

Cuong, Doan Trung; Kwak, Sijongresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.225, no.9, 2021-09

rss_1.0 rss_2.0 atom_1.0